# SDR HALA0800523

- Difficulty date: April 10, 2008
- Submitted: April 12, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767333
- Aircraft serial: 28141
- Aircraft time: 23,607 hours, 4,567 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM ON CLIMB TO 320 W/AUTO PILOT ON BOTH (LT AND RT) INBD AILERON INDICES ON THE FLIGHT CONTROL STATUS DISPLAYS WERE 1/3 OF TOTAL SCALE ABOVE THE MEDIAN LINE.  AT LEVEL, BOTH INDICES WENT TO 1/4 SCALE ABOVE MEDIAN.  TURNING AUTO PILOT OFF PRODUCED NO NOTICABLE PITCH OR ROLL TENDENCIES.  MCDP TEST CARRIED OUT FOR ALL 3 AUTO PILOTS.  NO LAST FLIGHT FAULTS FOUND.  ACCOMP AMMM 27-11-00-715-002, OPS TEST AILERON AND AILERON TRIM CONTROL SYSTEM.  OPS CK OK.
